Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Is anyone on Savella ?
    avatar
    mommawithlupus87 posted:
    hello everyone ... (heres a little story of what im going threw )
    I have been in a flair for almost a year well i went in the hospital last Feb 14, 2012 for a bad headeach turns out my blood cells were falling apart . so I was givin 80Mg of prednisone and 4 blood transfusions finally got off prednisone in i think May then started having other problems they put me back on prednisone ... now they have me on Imuran and just took me off of Lyrica because i found it was not helping my pain ( I have joint pain very bad ) and now that i went back to the dr he puts me on another fybromialgia med Savella do you think its worth taking another pill ? .... oh yea I also have Stevens Johnsons Syndrome so most of the pills that they give to people with RA I cannot take any thoughts and has anyone had and side effects to this the Lyrica was giving me wavy vision ( like desert heat vision )
    Reply


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.